Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Back on Abilify? ed_uk

Posted by banga on March 13, 2005, at 16:40:21

In reply to Re: Back on Abilify? banga, posted by ed_uk on March 13, 2005, at 16:18:09

I can truly relate to dropping the med school due to personality interference. It is a shame that school is boring for you at the moment. Any hope that could change soon, some more life-relevant angle in future classes, or with these profs there is no hope?
So are you off all ADs at the moment? How would you characterize your diagnosis?

As for the risperdal--I probably did also gain weight on the risperdal, I can't well remember. Was not on it for more than a month. I just remember becoming intensely fatigued, in fact quite ill and dizzy so that I could not exersise though I truly wanted to.
Do you think I should space out all the meds--say 25mg desip., 25mg Luvox, 50mg Lamictal am, the rest in pm?


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:banga thread:468122
URL: http://www.dr-bob.org/babble/20050312/msgs/470553.html